Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Finding All Monothetic Subsets of a Taxonomic Group

Glenn Sharrock and Joseph Felsenstein
Systematic Zoology
Vol. 24, No. 3 (Sep., 1975), pp. 373-377
DOI: 10.2307/2412723
Stable URL: http://www.jstor.org/stable/2412723
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
Finding All Monothetic Subsets of a Taxonomic Group
Preview not available

Page Thumbnails

  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377